ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Рост мероморфных функций в характеристиках М. М. Джрбашяна

Сект, С. С. (1981) Рост мероморфных функций в характеристиках М. М. Джрбашяна. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (4). pp. 293-300. ISSN 00002-3043

[img]
Preview
PDF
Download (918Kb) | Preview
    Item Type: Article
    Additional Information: Մերոմորֆ ֆունկցիաների աճը Մ. Մ. Ջրբաշյանի բնութագրիչների տերմիններով։ Growth of meromorfic functions in M. M. Djrbashian characteristics.
    Uncontrolled Keywords: Սեկտ Ս. Ս., Sect S. S.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 14 Feb 2013 10:18
    Last Modified: 20 Feb 2013 10:27
    URI: http://mathematics.asj-oa.am/id/eprint/1570

    Actions (login required)

    View Item